Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2016  |  Volume : 48  |  Issue : 5  |  Page : 601--603

Isotretinoin-induced acute severe myopathy involving pelvic girdle muscles: A case report

Farah Sameem1, Semira2 
1 Department of Dermatology, Sher-i-Kashmir Institute of Medical Sciences Medical College and Hospital, Srinagar, Jammu and Kashmir, India
2 Department of Pharmacology, Sher-i-Kashmir Institute of Medical Sciences Medical College and Hospital, Srinagar, Jammu and Kashmir, India

Correspondence Address:
Dr. Semira
Department of Pharmacology, Sher-i-Kashmir Institute of Medical Sciences Medical College and Hospital, Srinagar, Jammu and Kashmir
India

Oral isotretinoin has been in widespread use for more than three decades. It causes numerous side effects; skin and mucous membrane being commonly involved. Musculoskeletal adverse effects are also known to occur, but pelvic girdle myopathy is rarely reported. We report myopathy involving pelvic girdle muscles in a young male who received oral isotretinoin for folliculitis decalvans.


How to cite this article:
Sameem F, Semira. Isotretinoin-induced acute severe myopathy involving pelvic girdle muscles: A case report.Indian J Pharmacol 2016;48:601-603


How to cite this URL:
Sameem F, Semira. Isotretinoin-induced acute severe myopathy involving pelvic girdle muscles: A case report. Indian J Pharmacol [serial online] 2016 [cited 2021 Jun 20 ];48:601-603
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=5;spage=601;epage=603;aulast=Sameem;type=0